# SDR 2010FA0000904

- Difficulty date: July 31, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY) AFT PAX DOOR- HOLD OPEN HOOKS (02EA) CRACKED 1", APPROX AT STA FS 1440.000L TO L-15L.
